Alert archive / Missouri / Tornado Warnings in 2010

Tornado Warning 8, NWS Kansas City, MO

June 4, 20104 counties in Missouri

NWS Kansas City, MO issued this tornado warning at Jun 4, 2010, 6:16 PM CDT for 4 counties in Missouri. It was in force for 29 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2010, 6:16 PM CDT (23:16 UTC)
Expired
Jun 4, 2010, 6:45 PM CDT
In force
29 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon

Counties Adair County, MO, Linn County, MO, Macon County, MO, Sullivan County, MO

The radar

The Pleasant Hill radar (KEAX), 184 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 6:20 PM CDTTORNADO3 E Winigan, MOTORNADO BRIEFLY ON THE GROUND 2 MILES NE OF JUNCTION OF MO 129 AND MO 11
Jun 4, 6:27 PM CDTTORNADO2 N Ethel, MOTOUCHDOWN REPORTED NORTH OF LONG BRANCH. BETWEEN ETHEL AND ELMER TO THE WEST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 3:54 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.3 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2010-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 482 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2010-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
482 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
646 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

459 
WFUS53 KEAX 042316
TOREAX
MOC001-115-121-211-042345-
/O.NEW.KEAX.TO.W.0008.100604T2316Z-100604T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
616 PM CDT FRI JUN 4 2010

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN ADAIR COUNTY IN NORTHEAST MISSOURI...
  NORTHEASTERN LINN COUNTY IN NORTH CENTRAL MISSOURI...
  NORTHWESTERN MACON COUNTY IN NORTH CENTRAL MISSOURI...
  SOUTHEASTERN SULLIVAN COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 645 PM CDT

* AT 611 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 15
  MILES EAST OF BROWNING...OR 17 MILES SOUTHEAST OF MILAN. A TORNADO
  MAY DEVELOP AT ANY TIME. DOPPLER RADAR SHOWED THIS DANGEROUS STORM
  NEAR WINIGAN MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ATLANTA...NEW BOSTON...SOUTH GIFFORD...ETHEL AND ELMER.

LARGE HAIL OF AT LEAST GOLF BALL SIZE IS ALSO EXPECTED WITH THIS 
STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3989 9245 3980 9297 4012 9298 4016 9282
TIME...MOT...LOC 2315Z 314DEG 14KT 4003 9286

$$

BOOKBINDER
1 follow-up statement
030 
WWUS53 KEAX 042336
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
636 PM CDT FRI JUN 4 2010

MOC001-115-211-042345-
/O.CAN.KEAX.TO.W.0008.000000T0000Z-100604T2345Z/
LINN MO-ADAIR MO-SULLIVAN MO-
636 PM CDT FRI JUN 4 2010

...THE TORNADO WARNING FOR SOUTHEASTERN SULLIVAN AND NORTHEASTERN
LINN COUNTIES IN NORTH CENTRAL MISSOURI...AND SOUTHWESTERN ADAIR
COUNTY IN NORTHEAST MISSOURI IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3989 9245 3984 9282 4002 9281 4004 9275
      4004 9270
TIME...MOT...LOC 2335Z 311DEG 20KT 3995 9275

$$

MOC121-042345-
/O.CON.KEAX.TO.W.0008.000000T0000Z-100604T2345Z/
MACON MO-
636 PM CDT FRI JUN 4 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN MACON COUNTY
UNTIL 645 PM CDT...

AT 627 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO ABOUT 5 
MILES NORTH OF ETHEL.  THIS TORNADO WAS LOCATED 14 MILES NORTHEAST 
OF BUCKLIN...OR 15 MILES WEST OF LA PLATA...MOVING SOUTHEAST AT 20 
MPH.

LOCATIONS IMPACTED INCLUDE...
  ATLANTA...ETHEL AND ELMER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3989 9245 3984 9282 4002 9281 4004 9275
      4004 9270
TIME...MOT...LOC 2335Z 311DEG 20KT 3995 9275

$$

MJ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at Jun 4, 4:47 PM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jun 4, 4:47 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
447 PM CDT FRI JUN 4 2010

.DISCUSSION...

VERY NEAR TERM/LATE AFTERNOON-OVERNIGHT...

SATELLITE IMAGERY INDICATES CONGESTED CU HAS FORMED ACROSS FAR
NORTHERN MO IN ASSOCIATION WITH THE H8 CONVERGENCE ZONE AND WITHIN A
VERY MOIST AND UNSTABLE AIRMASS. ML CAPE VALUES WITHIN THIS REGION
ARE IN EXCESS OF 3500J/KG WITH BASICALLY NO CAP. RECENT ACARS FROM
MCI SHOWS THE CONVECTION HAS BEEN SLOW TO GROW VERTICALLY DUE TO THE
MOISTURE BEING SHALLOWER THAN FORECAST...THUS CAPES ARE NOWHERE NEAR
WHAT THE MODELS HAVE FORECAST. PLUS THE CONVERGENCE ZONE IS NOT
PARTICULARLY STRONG AND LATEST BUFR SOUNDINGS SHOW A LACK OF
DIRECTIONAL SHEAR WITHIN THE COLUMN. THAT BEING SAID...HIGHER VALUES
OF 0-6KM BULK SHEAR ARE JUST UPSTREAM AND ONCE THEY ARRIVE WITHIN
THE NEXT COUPLE OF HOURS AM EXPECTING TO SEE SCATTERED CONVECTION
BLOSSOM. IN ADDITION...THE 18Z HRRR SHORT RANGE MODEL HAS
STEADFASTLY HELD ON TO AN INITIATION TIME AROUND 22Z ACROSS
NORTHERN. THUS...AM EXPECTING TO SEE SCATTERED CONVECTION ACROSS
NORTHERN MO DURING THE LATE AFTERNOON AND EVENING HOURS. ML CAPES
AND THE 0-6KM BULK SHEAR SHOULD BE ABLE TO SUPPORT A FEW SUPERCELLS
WITH LARGE HAIL INITIALLY THE MAIN SEVERE THREAT...AND ONCE THE COLD
POOLS FORM AFTER A COUPLE HOURS OF CONVECTION DAMAGING WINDS WILL
BECOME A POSSIBILITY. AREAS NORTH OF A STJ TO MACON LINE HAVE THE
BEST CHANCE AT SEEING THUNDERSTORMS THROUGH THIS EVENING.
HOWEVER...SOME BACK-BUILDING TO THE SOUTHWEST TOWARDS THE KANSAS
CITY AREA IS POSSIBLE AS THE LOW LEVEL JET BACKS TO THE SOUTH AND
CONVECTION HEADS TOWARDS THE MOST UNSTABLE AIRMASS THAT IS LEFT.

THE LATE AFTERNOON/EVENING STORMS ARE EXPECTED TO WEAKEN AND/OR EXIT
THE CWA BY MID TO LATE EVENING. AS THE SOUTHERLY NOCTURNAL LOW LEVEL
JET STRENGTHENS IT FORCE THE VERY MOIST/UNSTABLE AIR NORTH OF THE
STALLED EAST-WEST FRONT WITH NEW CONVECTION FORMING FURTHER NORTH
OVER IOWA VIA INCREASING ISENTROPIC LIFT. THIS REGION WILL BE UNDER
A MORE FAVORABLE FLOW REGIME WHERE EMBEDDED IMPULSES WILL HAVE A
CHANCE TO ENHANCE AND ORGANIZE CONVECTION INTO AN MCS. MODELS HAVE
BEEN PRETTY CONSISTENT IN FORMING AN MCS WHICH COULD TRACK ACROSS
FAR NORTH CENTRAL AND NORTHEAST MO OVERNIGHT. DUE TO THE NEARLY
SATURATED GROUND AND HIGH PWS FEEL A FLASH FLOOD WATCH IS WARRANTED
OVERNIGHT.

SATURDAY/SUNDAY...

HARD TO SAY WHERE ANY MESOSCALE BOUNDARIES WILL END UP FOR SATURDAY.
THERE WILL BE A COLD FRONT UPSTREAM WHICH WILL TRACK EAST-SOUTHEAST
AS A WEAK MID LEVEL SHORTWAVE TRACKS ACROSS THE CENTRAL PLAINS.
AIRMASS OVER THE CWA WILL NOT HAVE CHANGED SINCE FRIDAY SO EXPECT
ANOTHER SULTRY DAY WITH MUCH ABOVE NORMAL TEMPERATURES AND A VERY
UNSTABLE AIRMASS. MODELS DO SHOW A SIGNIFICANT INCREASE IN THE
TEMPERATURES AT H7 WHICH WILL YIELD A STRONG ELEVATED MIXED LAYER OR
EML. THIS SHOULD EFFECTIVELY CAP ANY CONVECTION UNTIL THE COLD FRONT
MOVES THROUGH THE CWA DURING THE AFTERNOON. EXPECT TO SEE A LINE OF
SCATTERED CONVECTION FORM ALONG AND JUST EAST OF THE COLD FRONT WITH
SEVERE WEATHER A GOOD POSSIBILITY.

HIGH PRESSURE BUILDING INTO THE REGION ON SUNDAY WILL DRAW IN MUCH
COOLER AND DRIER WEATHER MAKING FOR A FINE DAY.

MEDIUM RANGE (MONDAY THROUGH FRIDAY)...

MEAN SUBTROPICAL RIDGE WILL REMAIN FLATTENED ALONG THE SOUTHERN TIER
STATES INTO EARLY NEXT WEEK...ALONG A CONTINUED FETCH OF STRONG
WESTERLIES TO BISECT THE NATION. OVERALL MODEL TRENDS...LIKELY
INFLUENCED BY CONVECTIVE EPISODES IN THE SHORT TERM...SUGGEST THAT
THE STRONGER WESTERLIES WILL SHIFT A BIT SOUTHWARD AND PROVIDE A
MORE DIRECT INFLUENCE TO THE CWA. LONGWAVE TROUGHING OVER THE
PACIFIC NORTHWEST WILL ALLOW A BARRAGE OF LOW AMPLITUDE SHORTWAVES
TO ZIP THROUGH THE MEAN FLOW...ALLOWING A REPEATED SERIES OF MCS
EVENTS TO IMPACT THE REGION.

STRENGTHENING BAROCLINIC ZONE...IN RESPONSE TO REPEATED CONVECTIVE
COLD POOLS...WILL SERVE AS ONE FOCI FOR DAILY CONVECTION...WHILE MCS
DEVELOPMENT WILL ALSO LIKELY RESULT FROM UPSCALE GROWTH FROM DAILY
CONVECTIVE EPISODES OFF THE FAVORED CO/WY HIGH TERRAIN.

GIVEN THE VERY FAVORABLE SYNOPTIC REGIME FOR MCS ACTIVITY...HAVE
INCREASED POPS MONDAY NIGHT INTO WEDNESDAY. ATTENDANT DAILY THREATS
FOR HAIL/WIND DAMAGE WILL PERSIST FOR ANY NEAR-SURFACE BASED
ACTIVITY...WITH HEAVY RAIN BECOMING AN INCREASING CONCERN AS
THUNDERSTORM COMPLEXES TRACK OVER THE SAME AREAS.

WITH RESPECT TO SENSIBLE WEATHER VARIABLES...WIND FORECAST WILL HAVE
LITTLE SKILL BEYOND DAY 4 AND ASSUMES SOME MEAN AMBIENT FLOW THAT
WILL SURELY BE MUDDLED BY CONVECTION/OUTFLOW/ETC...
LIKEWISE...TEMPERATURE FORECASTS ARE HIGHLY SUBJECT TO CONVECTION
AND SUBSEQUENT DEBRIS...BUT SHOULD AVERAGE COOLER THAN THE PAST
SEVERAL DAYS OWING TO AN EXPECTED SOUTHWARD PUSH TO THE EFFECTIVE
BOUNDARY.

BEYOND THURSDAY...MODELS REMAIN CONSISTENT WITH A STRONG
AMPLIFICATION OF THE WEST COAST TROUGH AND A SPRAWLING HEAT RIDGE
OVER THE CENTRAL CONUS. THUS...SOMETIME IN THE 7 TO 9 DAY TIME FRAME
WOULD EXPECT A PERIOD OF MUCH ABOVE TEMPERATURES AND A REFOCUSING OF
CONVECTION BACK TO THE CENTRAL/NORTHERN HIGH PLAINS.

BOOKBINDER

&&

.AVIATION...

FOR THE 18Z TAFS...VFR CONDITIONS THROUGH THE FORECAST WITH KSTJ
HAVING A SMALL WINDOW OF REDUCED VISIBILITIES FROM THUNDERSTORMS
DURING THE LATE AFTERNOON/EARLY EVENING HOURS. SCATTERED SHOWERS AND
THUNDERSTORMS WILL LIKELY FORM OVER NORTHERN MO BY MID AFTERNOON.
SHORT TERM CONVECTIVE MODELS AND EXPECTED STORM EVOLUTION SUGGEST
ACTIVITY COULD BUILD TO THE SOUTHWEST AND INTO THE KSTJ TERMINAL
WITH CHANCES DECREASING THE FURTHER SOUTH YOU GO.

DURING THE MID TO LATE EVENING HOURS THE THREAT FOR SHOWERS AND
THUNDERSTORMS WILL MARKEDLY DECREASE AT ALL 3 TERMINALS AS THE FOCUS
FOR NEW ACTIVITY WILL BE FURTHER SOUTH AND OVER IA.

THE NOCTURNAL SSW LOW LEVEL JET WILL INCREASE CONSIDERABLY
OVERNIGHT ACROSS KS AND SHIFT EAST INTO WESTERN MO TOWARDS
SUNRISE...WITH THE THREAT OF LOW LEVEL WINDSHEAR INCREASING
ACCORDINGLY. LOW LEVEL INVERSION SHOULD QUICKLY DISSIPATE SHORTLY
AFTER SUNRISE AND ALLOW STRONGER WINDS TO MIX OUT.

MJ

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 9 PM CDT THIS EVENING THROUGH
     6 AM SATURDAY MORNING FOR MOZ005>008.

KS...NONE.
Hazardous weather outlook, Jun 4, 1:08 PM CDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
108 PM CDT FRI JUN 4 2010

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-051815-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT-
ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
108 PM CDT FRI JUN 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO FORM OVER
NORTHERN MISSOURI DURING THE MID TO LATE AFTERNOON HOURS. AREAS NORTH
OF A ST JOSEPH TO MACON LINE WILL HAVE THE GREATEST THREAT FOR SEVERE
WEATHER DURING THE AFTERNOON HOURS. THERE IS SOME POTENTIAL FOR THE
STORMS TO DEVELOP SOUTHWEST AND TOWARDS THE KANSAS CITY AREA BY LATE
AFTERNOON OR EARLY EVENING.

LOW LEVEL MOISTURE AND A VERY UNSTABLE AIRMASS ARE POOLING AHEAD OF A
WEAK FRONTAL BOUNDARY WHICH CURRENTLY EXTENDS FROM EXTREME SOUTHEAST
NEBRASKA THROUGH SOUTH CENTRAL IA. DUE TO THE HIGH DEGREE OF
INSTABILITY AND MID LEVEL WIND SHEAR PRESENT A FEW ROTATING
SUPERCELLS ARE POSSIBLE... WITH LARGE HAIL IN EXCESS OF GOLF BALL
SIZE POSSIBLE AS WELL AS DAMAGING WINDS AND VERY HEAVY RAINFALL.

IN ADDITION...A VERY WARM AND HUMID AIR MASS WILL BE TO ITS SOUTH...WITH
AFTERNOON HEAT INDICIES EXPECTED TO BE IN THE MID TO UPPER 90S.

THE STORMS SHOULD DIMINISH IN THE EVENING WITH THE LOSS OF THE
AFTERNOON HEATING. HOWEVER...OVERNIGHT...AS THE LOW LEVEL JET
INCREASES AND MOVES OVER TOP OF THE FRONT...A COMPLEX OF THUNDERSTORMS
IS LIKELY TO FORM AND ROLL ACROSS IOWA AND FAR NORTHERN MISSOURI.
AGAIN HAIL AND DAMAGING WINDS WOULD BE THE MAIN THREAT.

ALSO, IF HEAVY RAIN SHOULD OCCUR IN AN AREA...WITH STILL FAIRLY WET
GROUND...THERE WILL BE THE POTENTIAL OF LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

DURING THE DAY ON SATURDAY...THUNDERSTORMS MAY BE ONGOING NEAR THE
IOWA BORDER IN NORTHEAST MISSOURI AT THE START OF THE DAY NEAR A WARM
FRONT. BY MIDDAY AN AREA OF LOW PRESSURE IN EASTERN NEBRASKA WITH A
COLD FRONT IN EASTERN KANSAS WILL BE TRACK SOUTHEAST INTO MISSOURI.
SCATTERED THUNDERSTORMS SHOULD FORM ALONG THIS FRONT DURING THE
AFTERNOON AND EVENING HOURS AS IT MOVES ACROSS THE OUTLOOK AREA...WITH
DAMAGING WINDS AND LARGE HAIL THE MOST LIKELY SEVERE THREATS. AHEAD
OF THIS COLD FRONT...HEAT INDEX READINGS MAY AGAIN CLIMB INTO THE
MIDDLE TO UPPER 90S ACROSS EAST CENTRAL KANSAS INTO CENTRAL MISSOURI
DURING THE AFTERNOON. IF AREAS OF HEAVY RAIN OCCURS, LOCALIZED
FLOODING WILL ALSO BE A CONCERN.

A BRIEF DRY PERIOD IS EXPECTED ON SUNDAY WITH COOLER
TEMPERATURES AND DRIER AIR...BUT THE WEATHER PATTERN WILL BECOME VERY ACTIVE
ONCE AGAIN FROM MONDAY THROUGH THURSDAY WITH THUNDERSTORMS POSSIBLE
EACH AND EVERY DAY. THE GREATEST CHANCE FOR SEVERE WEATHER APPEARS TO
BE DURING THE MONDAY NIGHT THROUGH TUESDAY NIGHT TIME FRAME. IN
ADDITION...DUE TO THE PROLONGED NATURE OF THE RAIN THREAT AND THE
RECENT HEAVY RAINS...THE THREAT FOR WIDESPREAD FLOODING WILL BE INCREASING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING AND AGAIN
ON SATURDAY.

MJ

In the hours before

Local storm report, Jun 4, 5:39 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
539 PM CDT FRI JUN 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             1 ENE GALLATIN          39.92N 93.95W
06/04/2010  E1.25 INCH       DAVIESS            MO   TRAINED SPOTTER

            REPORTED AT THE JUNCTION OF HWY 6 AND HWY 13.

&&

ACH
Local storm report, Jun 4, 5:49 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
549 PM CDT FRI JUN 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     HAIL             1 S JAMESPORT           39.96N 93.80W
06/04/2010  E2.75 INCH       DAVIESS            MO   TRAINED SPOTTER

&&

ACH
Local storm report, Jun 4, 5:55 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
555 PM CDT FRI JUN 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     HAIL             3 E JAMESPORT           39.97N 93.75W
06/04/2010  E2.00 INCH       GRUNDY             MO   STORM CHASER

            REPORTED AT INTERSECTION OF HWY U AND HWY F

&&

ACH
Special weather statement, Jun 4, 5:56 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
556 PM CDT FRI JUN 4 2010

MOZ016-017-024-025-042345-
ADAIR MO-LINN MO-MACON MO-SULLIVAN MO-
556 PM CDT FRI JUN 4 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SULLIVAN...
NORTHWESTERN MACON AND NORTHEASTERN LINN COUNTIES IN NORTH CENTRAL
MISSOURI...AND SOUTHWESTERN ADAIR COUNTY IN NORTHEAST MISSOURI UNTIL
645 PM CDT...

AT 552 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTH OF GREEN CITY...OR 11 MILES
SOUTHEAST OF MILAN...MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WINIGAN...NEW BOSTON AND SOUTH GIFFORD.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA UNTIL 11 PM. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4005 9251 3989 9281 4009 9307 4022 9297
TIME...MOT...LOC 2256Z 300DEG 21KT 4012 9292

BOOKBINDER
Local storm report, Jun 4, 6:04 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
604 PM CDT FRI JUN 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             6 NE PLATTSBURG         39.63N 94.38W
06/04/2010  E1.00 INCH       CLINTON            MO   LAW ENFORCEMENT

            REPORTED NEAR THE INTERSECTION OF HWY 33 AND HWY T.

&&

ACH
Local storm report, Jun 4, 6:10 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
610 PM CDT FRI JUN 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     HAIL             7 SE TRENTON            40.01N 93.51W
06/04/2010  E1.75 INCH       GRUNDY             MO   TRAINED SPOTTER

            REPORTED ALONG HWY 65 AT ROUTE Y

&&

ACH

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 4:07 PM CDTFlash Flood WatchEAXAdair, Harrison, Mercer, Putnam, Schuyler, Sullivan18 hr
Jun 4, 4:53 PM CDTSpecial Weather StatementEAXDaviess, DeKalb22 min
Jun 4, 5:02 PM CDTSpecial Weather StatementEAXAdair28 min
Jun 4, 5:22 PM CDTSpecial Weather StatementEAXDaviess, DeKalb38 min
Jun 4, 5:30 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Livingston30 min
Jun 4, 5:33 PM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess, Livingston27 min
Jun 4, 5:45 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clinton, DeKalb30 min
Jun 4, 5:56 PM CDTSpecial Weather StatementEAXAdair49 min
Jun 4, 5:57 PM CDTSevere Thunderstorm WarningEAXGrundy, Linn, Livingston33 min
Jun 4, 6:04 PM CDTTornado WarningEAXCaldwell, Clinton26 min
Jun 4, 6:07 PM CDTSevere Thunderstorm WarningEAXLinn, Macon, Sullivan38 min
Jun 4, 6:29 PM CDTTornado WarningEAXCaldwell, Clinton, Ray31 min
Jun 4, 6:43 PM CDTTornado WarningEAXMacon32 min
Jun 4, 6:44 PM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess, DeKalb31 min
Jun 4, 6:45 PM CDTFlash Flood WarningEAXCaldwell, Clinton, Ray4 hr
Jun 4, 6:55 PM CDTFlash Flood WarningEAXMacon4 hr

Nearby

Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.